| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon partially loaded a micl13.2 implantable collamer lens, -7.5 diopter, in the cartridge and decided to go with the backup lens.It was reported that the doctor inspected the lens under a microscope and did not like how it looked, possible flaw in the lens.No patient contact.